# SDR AALA202504233558

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 37,920 hours, 15,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L CHECK SLIDE PRESSURE MESSAGE. MAINTENANCE SERVICED 3L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
